MAUDE Adverse Event Report: HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175726AP0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaints was reported for the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor.Results are as follows: "the discrepancy is confirmed, the graft presents yellow stains.¿ ¿these stains are similar to excesses of collagen which are routinely accepted according to acceptance criteria defined in [the internal list of standards for acceptation and rejection at qc step].This defect is a cosmetic defect.We have reviewed the graft with [a lead op ], we confirm that in its state the product should have been declared non-compliant, the non-compliance of the prosthesis of the complaint comes from the fact that there are several excesses." the outcome of the investigation would tend to indicate that the issue is related to a presence of collagen excesses which should have been rejected during the 100% visual inspection.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
When the customer opened the package, they found some yellow blots on the surface of the graft.(b)(4).

Brand Name
HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
MDR Report Key9578287
Report Number1640201-2020-00001
Device Sequence Number2490434
Product Code MAL
UDI-Device Identifier00384401018711
UDI-Public00384401018711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberM00202175726AP0
Device Catalogue NumberM00202175726AP0
Device Lot Number19D17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1